... work I fainted and my bp was down to 94/50. My doctor had me removed me from the medicine right away. My question is how long will thus medicine take to clear out of my system? I am having the worst leg neck and shoulder pain imaginable
I looked up the half life of Amlodipine, and it has a very long half life. Thirty three hours, actually. That means that half of the medication will be out of your system in 33 hours, and then half of that will be gone in 33 hours, and then half of that, etc., etc. In other words, it is going to take AT LEAST a week for the entire amount to be out of your system. The one thing that I specifically looked for was pain in neck or shoulder as a side effect, and I couldn't find a single reference to that. Perhaps you hurt yourself when you fainted? That is entirely possible, because when you pass out, there are no automatic reflexes to protect any part of your body. Therefore, you could have fallen on your shoulder, near your neck. Hope that answers your question.
Best of luck to you!!
Hi Cant Take Pain - Because you had this event happen and which could have affected your adrenals or your thyroid... I think you should talk with your primary care physician about doing a full thyroid panel and check your cortisol levels. I don't remember all that happened to me when I developed adrenal insufficiency but I CAN tell you that I was one sick puppy who constantly fell down, lost balance, dizzy, lost appetite and actually forgot to eat because those signals weren't working right and a host of other things. There are meds out there that can make you SICKER than you were before you took them. Are you otherwise healthy or what else is going on if you don't mind me asking???
I have been taking the medication for about 3 weeks, at first everything was going good. I was having headaches but my Dr. said that is a side effect and should go away with time. This past week has been hell. I have been having a fever every evening about 102.8 plus itching and swelling of palms and hands and also legs. This past evening I had really bad joint pain. I am 61 and I do have a issue with my BP. Today I made the decision this medicine is playing havoc with my body and I am stopping it immediately. I hope all goes well but the swelling, headaches, neck pain, joint pain, totally fatigue, its just not worth it. Quality of life is also important. Tell me if anyone has experienced these symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Amlodipine - My 99 y.o. Father is taking 2mg of Cardura at bedtime and 2.5 mg of Norvasc and he has?
Posted 8 Jun 2010 • 1 answer
Posted 9 Oct 2012 • 1 answer
Posted 1 May 2014 • 1 answer
Posted 13 Mar 2016 • 2 answers